Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semisimple bands


Author: B. D. Arendt
Journal: Trans. Amer. Math. Soc. 143 (1969), 133-143
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9947-1969-0246986-7
MathSciNet review: 0246986
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, Algebraic theory of semigroups, Vol. 1, Math Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [2] R. A. Dean and R. H. Oehmke, Idempotent semigroups with distributive right congruence lattices, Pacific J. Math. 14 (1964), 1187-1209. MR 0172939 (30:3154)
  • [3] H. J. Hoehnke, Structure of semigroups, Canad. J. Math. 18 (1966), 449-491. MR 0197597 (33:5762)
  • [4] J. M. Howie, Naturally ordered bands, Glasgow Math. J. 8 (1967), 55-58. MR 0205900 (34:5726)
  • [5] N. Kimura, The structure of idempotent semigroups, Pacific J. Math. 8 (1958), 257-275. MR 0102563 (21:1354)
  • [6] D. McLean, Idempotent semigroups, Amer. Math. Monthly 61 (1954), 110-113. MR 0060505 (15:681a)
  • [7] R. H. Oehmke, On maximal congruences and finite semisimple semigroups, Trans. Amer. Math. Soc. 125 (1966), 223-237. MR 0202880 (34:2739)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0246986-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society